# SDR SIMA201023604

- Difficulty date: August 12, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 25,437 hours, 24,712 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LAST AISLE MARKING EMERGENCY LIGHT STRIP TO HAVE BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT STRIP IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
